| Model Number |
CR2 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the device would not complete its boot up cycle.The customer will be provided with a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the device would not complete its boot up cycle.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker product analysis center (pac) further evaluated the customer's device and was unable to duplicate the reported issue.A root cause could not be determined.The device was archived by stryker.